Home > Research > Publications & Outputs > Algorithmic approaches for fitting bilinear mod...
View graph of relations

Algorithmic approaches for fitting bilinear models.

Research output: Contribution in Book/Report/ProceedingsChapter (peer-reviewed)

Published
Close
Publication date1992
Host publicationComputational Statistics Vol. 1:: COMPSTAT Proceedings of the 10th Symposium on Computational Statistics, Neuchatel, Switzerland, August 199
EditorsYadolah Dodge, Joe Whittaker
Place of PublicationHeidelberg
PublisherPhysica Verlag
Number of pages0
ISBN (Print)978-3790806342, 379080634X
<mark>Original language</mark>English